# SDR DL757020243

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 38,408 hours, 18,718 cycles
- Engine time: 11,096 hours, 5,171 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 425404
- Part serial: P2440
- Condition: Inoperative
- Location: Apu Battery
- Part time: 11,096 hours, 5,171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

VISIBLE SMOKE AND ELECTRIC SMELL IN CABIN AROUND ROW 42 ON GROUND,  DURING BOARDING.  FOUND APU BATTERY HOT WITH SOME SMELL COMING FROM COOLING VENTS. REPLACED APU BATTERY AND CHARGER PER MM CIRCULATED AIR THROUGH CABIN WITH PACKS. NO SMELL OR SMOKE.
